# SDR GTIA2021012535566

- Difficulty date: January 22, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 22,651 hours, 10,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ASSIST REQUIRES SERVICING.  SERVICED L2 DOOR ASSIST, IAW AMM 52-10-00.
